# SDR AU960231

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7320 · Fuel Controlling System
- Part: Arm
- Part number: 3010466
- Condition: Cracked
- Location: Power Control Sy
- Component: Pwa, 324483432
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE FUEL CONTROL UNIT (FCU) CONTROL ARM CRACKED AND FAILED
